Online ISSN: 2515-8260

Author : Abdullahi, and Habibu

Double Direction And Step Length Method For Solving System Of Nonlinear Equations

Abubakar Sani Halilu; Arunava Majumder; Mohammed Yusuf Waziri; and Habibu Abdullahi

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 7, Pages 3899-3913

Due to the fact that single direction and step length methods for solving some
iterative methods has a single correction which might fail during the iterative process. For
this and ot her possible reasons a double direction and step length method for solving
system of nonlinear equations is presented. The method used a specific technique with two
direction vectors and two step length parameters. The approximation to the Jacobian
matrix i s achieved by a properly derived acceleration parameter. Moreover, the normed
descent line search procedure is employed in this work in order to obtain the optimal step
lengths. The numerical experiment shown in this paper, depicts the e ffi ciency of the
prop osed method. Mathematics Subject Classification: 65H11, 65K05, 65H12, 65H18